# SDR SWIA201232349

- Difficulty date: December 9, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 30,330 hours, 42,297 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR WOULD NOT RETRACT, RED AND GREEN LANDING GEAR INDICATING LIGHTS CONTINUOUSLY ILLUMINATED, ACCOMPANIED BY LOUD GRINDING NOISE.  (FLT 6293)  REPLACED RIGHT MLG ACTUATING CYLINDER IAW AMM.  PN: 19595-000-07  SN ON: B130  SN OFF: B132.
